Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Polynomial approximation of differentiable functions on Banach spaces.

R.M. Aron / J.B. PROLLA

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1980, Issue 313, Pages 195–216, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1980.313.195, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Verónica Dimant, Daniel Galicer, and Ricardo García
Journal of Functional Analysis, 2012, Volume 262, Number 5, Page 1987
Daniel Carando and Santiago Muro
Advances in Mathematics, 2012, Volume 229, Number 3, Page 2098
Manuel González and Joaquín M. Gutiérrez
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1992, Volume 120, Number 3-4, Page 367
M. A. Mitrofanov
Mathematical Notes, 2009, Volume 86, Number 3-4, Page 530
Raffaella Cilia and Joaquín M. Gutiérrez
Bulletin of the Brazilian Mathematical Society, New Series, 2009, Volume 40, Number 3, Page 371
Glasgow Mathematical Journal, 2009, Volume 51, Number 03, Page 631
Joaquín M. Gutiérrez and José G. Llavona
Israel Journal of Mathematics, 1997, Volume 102, Number 1, Page 179

Comments (0)

Please log in or register to comment.